# SDR DALA2016042503197

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS CRACK IN INTERIOR SKIN AT LOWER FWD CORNER NEAR DOOR HOOK.  REPAIRED CRACK IN INTERIOR SKIN AT LOWER FWD CORNER NEAR DOOR HOOK IAW SRM 52-30-02 REPAIR 4, FIG 201.
